# SDR AALA202106019010

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 10,163 hours, 4,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE DETECTOR KEEPS GOING OFF AND ON. IT IS NOT OCCUPIED. LEFT AFT LAVATORY SMOKE DETECTOR OPERATIONS CHECK NORMAL PER FIM 26-14-00.
